The Obliquity-Type of a Set of Vectors.

Andrew Sobczyk

Mathematica Scandinavica (1967)

  • Volume: 21, page 195-198
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Sobczyk, Andrew. "The Obliquity-Type of a Set of Vectors.." Mathematica Scandinavica 21 (1967): 195-198. <>.

author = {Sobczyk, Andrew},
journal = {Mathematica Scandinavica},
keywords = {analytic geometry, projective geometry},
pages = {195-198},
title = {The Obliquity-Type of a Set of Vectors.},
url = {},
volume = {21},
year = {1967},

AU - Sobczyk, Andrew
TI - The Obliquity-Type of a Set of Vectors.
JO - Mathematica Scandinavica
PY - 1967
VL - 21
SP - 195
EP - 198
KW - analytic geometry, projective geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.